# SDR JJBA20150622008

- Difficulty date: June 22, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 32,044 hours, 42,650 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

UPDATE, SMOKE IN COCKPIT & CABIN.  INSPECTED L/R AVIONICS & AC CB PANELS, WIRING, EQUIP, NR 1 & 2 RELAY PANELS, L/R TERMINAL BOARDS, GALLEY & LAVATORY, ASSOCIATED EQUIP & WIRING, AVIONICS BAY AND WIRING, AFT EQUIP BAY IN TAIL.  NO DEFECTS NOTED AT THIS TIME. PERFORMED ACFT SYS CHECK BY RUNNING NR 1 & 2 ENGS.  PERFORMING FUNCTIONAL TEST OF BLEED AIR SYS.  OPERATION CHECK OF THE AIR CONDITIONING SYS.  SYSTEMS TESTED SATISFACTORY AT THIS TIME.
